MathSciNet Relay Station
MathSciNet bibliographic data
MR2831532 34N05 (34K11)
Sun, Taixiang; Xi, Hongjian; Yu, Weiyong Asymptotic behaviors of higher order nonlinear dynamic equations on time scales. J. Appl. Math. Comput. 37 (2011), no. 1-2, 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement